# SDR ASOA20161001067A

- Difficulty date: October 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 25,548 hours, 24,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND SEAT TRACK CORRODED BS 559 - 559+85.  R & R THE SEAT TRACK, C/W ECTC REO 601R-53-00-485.
